Grothaus, MartinOliveira, Maria JoãoSilva, José Luís daStreit, Ludwig2013-07-192013-07-192011Oliveira, Maria João [et al.] - Self-avoiding fractional Brownian motion: the Edwards model. "Journal of Statistical Physics" [Em linha]. ISSN 0022-4715 (Print) 1572-9613 (Online). Vol. 145, nº 6 (2011), p. 1513-15230022-47151572-9613http://hdl.handle.net/10400.2/2592In this work we extend Varadhan’s construction of the Edwards polymer model to the case of fractional Brownian motions in Rd , for any dimension d ≥ 2, with arbitrary Hurst parameters H ≤ 1/d.engFractional brownian motionLocal timeEdwards’ modelPolymersSelf-avoiding fractional Brownian motion: the Edwards modeljournal article